MAUDE Adverse Event Report: HOLLISTER INCORPORATED VAPRO; NO TOUCH URETHRAL INTERMITTENT CATHETER, HYDROPHILIC, STRAIGHT TIP, PROTECTIVE T

HOLLISTER INCORPORATED VAPRO; NO TOUCH URETHRAL INTERMITTENT CATHETER, HYDROPHILIC, STRAIGHT TIP, PROTECTIVE T
Model Number 72144-2-30
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 09/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A comprehensive review of the device history records was conducted.All documentation was found to be complete, accurate, and in compliance with applicable regulatory requirements.Sterilization records were examined and confirmed to be within the validated parameters established during the product's qualification and routine processing.Based on the available information, a definitive causal relationship between the use of the hollister catheter and the reported urinary tract infections (utis) could not be established.
 
Event or Problem Description
It was reported that some of the hollister vapro catheters were difficult to insert and remove and some of them got stuck in the urethra.It was reported that this has led to an increase in urinary tract infections.It was further reported that the user has been using the products for a long time and was very satisfied with the new coating, but for the past few months these problems have occurred.

Brand Name
VAPRO
Common Device Name
NO TOUCH URETHRAL INTERMITTENT CATHETER, HYDROPHILIC, STRAIGHT TIP, PROTECTIVE T
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. 60048 3781
Manufacturer (Section G)
HOLLISTER ULC
foxford rd.
rehins
ballina,
EI  
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville. 60048-3781
8479321271
MDR Report Key23277436
Report Number9616668-2025-00026
Device Sequence Number5507421
Product Code GBM
UDI-Device Identifier00610075092642
UDI-Public(01)00610075092642(17)270301(30)30(10)5C253(93)X2
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K141642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72144-2-30
Device Catalogue Number72144-2-30
Device Lot Number5C253
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale